# SDR IPXA2018093034543

- Difficulty date: September 29, 2018
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 54,979 hours, 17,789 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Missing
- Location: Hp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**  PERFORMED BORESCOPE INSPECTION #2 ENG PER PMC 6. FOUND 1ST STAGE HPT BLADE MISSING MATERIAL ON LEADING EDGE MEASURING DIMENSION GREATER THAN 5 EDGE HOLES. REFER TO AMM 72-00-00-206-363-H00 TABLE 680 FOR MAX SVCABLE LIMIT PICS EMAIL TO ENGINE.TRANSFERRED TO NON ROUTINE CARD 513828, DMI CLEARED.  REMOVED ESN 704761 AND INSTALLED ESN 707222 PER UPS TC 6001 AND 6002.  COMPLY WITH CURRENT REVISION OF UPS EO E-7900-62890 APPENDIX B.
